MathSciNet Relay Station
MathSciNet bibliographic data
MR1930968 16E05 (16G10 16S37)
Brenner, Sheila; Butler, Michael C. R.; King, Alastair D. Periodic algebras which are almost Koszul. Algebr. Represent. Theory 5 (2002), no. 4, 331–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement